# SDR REXA2022111502541

- Difficulty date: October 31, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670319983
- Condition: Corroded
- Location: Bs 349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INTERCOSTAL GUSSET AT STGR 20R @ FS 349.00 HAS CORROSION.  REPLACED FWD INTERCOSTAL GUSSET IAW SRM 51-23-00-001-001-A01 AND SRM 51-42-21-001-001-A01.

"
